Skip to product information
1 of 1

vendor-unknown

APH Ibuprofen 200mg Gel Capsule 20

APH Ibuprofen 200mg Gel Capsule 20

Regular price $4.95
Regular price Sale price $4.95
Sale Sold out
Tax included.

APOHEALTH Ibuprofen Soft Gel Capsules provides relief of pain and inflammation including discomfort associated with migraine and tension headaches, muscular aches, dental pain, period pain, aches and pains associated with colds and flu, arthritic pain and reduces fever.


ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Ingredients: Ibuprofen 200 mg

Directions:

  • Adults and children 12 years of age and over: Take 1-2 capsules with fluid every 4-6 hours, as necessary. Do not take more than 6 capsules in 24 hours.
  • Children 7 to 12 years of age: Take 1 capsule with fluid every 6-8 hours, as necessary. Do not take more than 4 capsules in 24 hours. Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.
  • Children under 7 years of age: Not recommended for use.

Warnings:

Do not use this medication:

  • If you have a stomach ulcer
  • If you have impaired kidney function
  • If you have heart failure
  • If you are allergic to ibuprofen or other anti-inflammatory medicines
  • During the first 6 months of pregnancy, except on doctor’s advice; do not use at all during the last 3 months of pregnancy
  • For more than a few days at a time unless a doctor has told you to

Do not exceed the recommended dose; excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Unless a doctor has told you to, do not use this medicine: If you have asthma or If you are aged 65 years or over

Unless advised by your doctor or pharmacist, do not use this medicine: With products containing ibuprofen, aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly.

Do not use if foil is broken or damaged.

View full details